# SDR RAIA201102280002

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 24,455 hours, 22,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR STEPS DID NOT DEPLOY.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE PASSENGER DOOR AIRSTAIR BRACKET.  DOOR OPS CHECKED GOOD.
